# SDR UHLA201605100339

- Difficulty date: May 10, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 16,864 hours, 12,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LT COCKPIT FLOOR SUPPORT STRUCTURE FRAME 08.  REMOVED CORROSION IAW SRM 51-75-16. MAJOR REPAIR.
